# SDR SWAA2025120442045

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 42,858 hours, 20,627 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD ANGLE UNDER UPPER INBD FIXED TRAILING EDGE PANEL CRACKED.   REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0-B00069.
